MAUDE Adverse Event Report: ENZTEC LIMITED CONDUIT LLIF SQUID INSERTER; SPINAL INSERTER

ENZTEC LIMITED CONDUIT LLIF SQUID INSERTER; SPINAL INSERTER
Model Number LET30290T
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exact date of surgery unknown.Event occurred outside the united states but product is available in us.
 
Event or Problem Description
During use of the instrument, the implant rotated unexpectedly anteriorly in the disc space such that the implant had to be re-inserted during the same procedure.There was no damage to the implant or instrument reported, and the device mechanism does not appear to have malfunctioned.There were no post-operative complications reported.Incident occurred in switzerland.

Brand Name
CONDUIT LLIF SQUID INSERTER
Common Device Name
SPINAL INSERTER
Manufacturer (Section D)
ENZTEC LIMITED
3/17 print place
middleton
christchurch, canterbury 8024
NZ  8024
Manufacturer (Section G)
ENZTEC LIMITED
3/17 print place
middleton
christchurch, canterbury 8024
NZ   8024
Manufacturer Contact
kate moorhead
3/17 print place
middleton
christchurch, 8024
NZ   8024
MDR Report Key17077030
Report Number3004641308-2022-00002
Device Sequence Number6468809
Product Code MAX
UDI-Device Identifier09421028116459
UDI-Public09421028116459
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K220449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLET30290T
Device Catalogue NumberLET30290T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONDUIT LLIF SQUID BLADE - 22MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown